# SDR AALA200800060

- Difficulty date: January 13, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 20,498 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY SEAT MOUNTED LIGHTS AT RIGHT SEAT ROW 30 TO AFT CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT RIGHT SEAT ROW 30 TO AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
